# SDR ASAA2015082412889

- Difficulty date: August 24, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 6,950 hours, 2,233 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1016755
- Condition: Failed
- Location: R2 Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 WINDOW OVERHEAT LIGHT ON; WILL NOT RESET AFTER QRH CHECKLIST COMPLETE "ON" LIGHT, GREEN, IS EXTINGUISHED.  ACFT GROUNDED.  MEASURED RESISTANCE OF R2 WIDOW HEAT SENSOR, THIS WAS OPEN OR FAILED.  SWAPPED WINDOW TO ALTERNATE SENSOR REF AMM 30-41-21-760-801, SENSOR CK'S GOOD.  WINDOW HEAT OPS CK TEST, PASSED REF AMM30-41-00--710-801.
